MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of the bsc aware date since event date not provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.An 8.0 x100, 135cm charger balloon catheter was advanced for dilation.However, during inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with another 8x100 charger balloon catheter.There were no patient complications reported and the patient was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.An 8.0 x100, 135cm charger balloon catheter was advanced for dilation.However, during inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with another 8x100 charger balloon catheter.There were no patient complications reported and the patient was stable.It was further reported that the balloon ruptured at 10 atmospheres and the device was completely removed through sheath using standard extracting process.
 
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since event date not provided.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12232736
Report Number2134265-2021-09646
Device Sequence Number3761432
Product Code LIT
UDI-Device Identifier08714729804574
UDI-Public08714729804574
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2023
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0026332418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR